# SDR IPXA2021050769100

- Difficulty date: April 21, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E SKIN UPPER SURFACE IS GOUGED AT STA. XOS. 1187.REPAIRED GOUGED R/H WING FIXED L/E SKIN UPPER SURFACE BETWEEN STA. XOS. 1187 TO 1191 IAW SRM 57-40-01 REPAIR 16. (MAJOR)
